RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 4, Pages 86–97 (Mi ivm9351)  

On solvability of linear matrix boundary-value problem

S. M. Chuiko

Donbass State Pedagogical University, 19 Generala Batyuka str., Slavyansk, 84116 Ukraine

Abstract: We find conditions of solvability and a construction of generalized Green's operator of linear matrix boundary-value problem; at that, we propose an operator which reduces a linear matrix equation to traditional linear Noetherian boundary-value problem. To solve a linear matrix system we use an operator which reduces a linear matrix equation to a linear algebraic equation with rectangular matrix.

Keywords: Green operator, Noetherian boundary-value problem, matrix differential equation.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:4, 74–85

Bibliographic databases:

UDC: 517.983
Received: 15.01.2017

Citation: S. M. Chuiko, “On solvability of linear matrix boundary-value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 4, 86–97; Russian Math. (Iz. VUZ), 62:4 (2018), 74–85

Citation in format AMSBIB
\Bibitem{Chu18}
\by S.~M.~Chuiko
\paper On solvability of linear matrix boundary-value problem
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 4
\pages 86--97
\mathnet{http://mi.mathnet.ru/ivm9351}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2018
\vol 62
\issue 4
\pages 74--85
\crossref{https://doi.org/10.3103/S1066369X18040084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429242100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045112732}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9351
  • http://mi.mathnet.ru/eng/ivm/y2018/i4/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:57
    Full text:8
    References:11
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019